# SDR DXTA2024110801065

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 6,952 hours, 4,574 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Switch
- Part number: 99142912
- Condition: Faulty
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ELEVATOR CONTROL/TRIM: ON DEPARTURE NEITHER  RIGHT/LEFT PRIMARY PITCH TRIM SWITCH HAD ANY AFFECT ON TRIM.  SECONDARY TRIM INITIALLY DID NOT RESPOND BUT EVENTUALLY DID RESPOND. ONCE ON GROUND,  AND SECONDARY TRIM SWITCH OFF, NEITHER LEFT/RIGHT PRIMARY TRIM SWITCHES  RESPOND AND AFTER @3 SECONDS  RECEIVE AN AMBER CAS MSG "PRIM STAB TRIM FAIL" CORRECTIVE ACTION; REMOVED AND REPLACED PILOT AND COPILOT CONTROL WHEEL DISCONNECT SWITCHES OLD/NEW P/N: 9914291-2. OPS CHECKED GOOD AT THIS TIME ON GROUND. REF CE-680A M/M 22-10-50 AND 27-15-05
